How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Cardiology
Satisfied Customers: 54448
Experience:  Cardiology Expert
55099014
Type Your Cardiology Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I am taking Coumadin 56mgm a day for pulmony blood clots

Customer Question

I am taking Coumadin 56mgm a day for pulmony blood clots and have severe diarrhea and am losing my hair
Submitted: 11 months ago.
Category: Cardiology
Expert:  Dr. Phil, MD replied 11 months ago.
thanks for this questionThis could be a side effect of coumadinI recommend you change to a newer anticoagulant like xarelto or eliquisthey work just as well with less bleeding and other side effectslet me know if you have other questions.if done for now, please leave a positive rating above the chat box so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questionshere is my website if you need to reach me again:http://www.justanswer.com/medical/expert-irondoc/Thanks for using justanswer.com
Expert:  Dr. Phil, MD replied 11 months ago.
Thanks for this question.Please don't forget a positive rating. I appreciate it. :)If you have more questions, just reply.